Maximum Principles for Second Order Elliptic Equations in Nondivergence Form and Applications
Mohammad Al-Mahameed
Journal of Mathematics and Statistics, Volume 4, Issue 1, pp. 9–14 · doi.org/10.3844/jmssp.2008.9.14
Abstract
The main objectives of this study were to introduce a maximum principle for second order elliptic equations in nondivergence form and to use a nondivergence technique called the ABP method to establish the maximum principles in small domains. The advantage of this work was that we obtain a maximum principle for equations with discontinuous coefficients of the leading terms and the ABP estimate was a bound for solutions of uniformly elliptic equations written in nondivergence form with measurable coefficients. It was an essential tool in the regularity theory for fully nonlinear equations.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Al-Mahameed, M. (2008). Maximum Principles for Second Order Elliptic Equations in Nondivergence Form and Applications. Journal of Mathematics and Statistics, 4(1), 9–14. https://doi.org/10.3844/jmssp.2008.9.14
- Licence
- © Science Publications
- Issue
- Volume 4, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
